Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 846749, 7 pages
http://dx.doi.org/10.1155/2013/846749
Research Article

Numerical Approximation for Nonlinear Gas Dynamic Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 41335-1914, Rasht, Iran

Received 15 March 2013; Revised 25 May 2013; Accepted 28 May 2013

Academic Editor: Zhenhua Guo

Copyright © 2013 Hossein Aminikhah and Ali Jamalian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah and Ali Jamalian, “Numerical Approximation for Nonlinear Gas Dynamic Equation,” International Journal of Partial Differential Equations, vol. 2013, Article ID 846749, 7 pages, 2013. doi:10.1155/2013/846749